| Model Number |
310C31 |
| Medical Device Problem Codes |
Calcified (1077); Incomplete Coaptation (2507); Material Split, Cut or Torn (4008); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Mitral Valve Stenosis (1965); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that that 15 years and 7 months post implant of this 31mm mitral bioprosthetic valve, it was explanted and replaced with a 31mm mitral bioprosthetic valve of the same model.The reason for the replacement was reported as severe mitral stenosis and mild mitral regurgitation.It was further reported that there is restricted movement of 2 of the 3 leaflets.It was noted that the patient was symptomatic including experiencing shortness of breath (sob) on exertion and chest heaviness.A coronary artery bypass graft (cabg) procedure was also performed during the same procedure due to the patients right coronary artery and vein graft being occluded.The tricuspid valve was also repaired during the procedure.It was mentioned that it was observed that the explanted valve was heavily calcified and had a torn leaflet resulting in prolapse.No additional adverse patient effects were reported.